American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Shuhong Gao, Frank Volny IV and Mingsheng Wang. A new framework for computing Gr\"obner bases. Math. Comp. 85 (2016) 449-465.
Abstract, references, and article information   
View Article: PDF

[2] Janko Böhm, Wolfram Decker, Claus Fieker and Gerhard Pfister. The use of bad primes in rational reconstruction. Math. Comp. 84 (2015) 3013-3027.
Abstract, references, and article information   
View Article: PDF

[3] Roberto La Scala. Gr\"obner bases and gradings for partial difference ideals. Math. Comp. 84 (2015) 959-985.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey B. Farr and Shuhong Gao. Gröbner bases and generalized Padé approximation. Math. Comp. 75 (2006) 461-473. MR 2176409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guðbjörn F. Jónsson and Stephen A. Vavasis. Accurate solution of polynomial equations using Macaulay resultant matrices. Math. Comp. 74 (2005) 221-262. MR 2085409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia